Candida Archives

Dr. Stoll

[ Candida Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Dr. Stoll

Posted by holger on July 23, 2003 at 22:40:54:

HI Dr. Stoll
I did my Candida diet and all the remedies to fight my Candida and was sucsessfull. I stopped My remedies about a month ago and Nystatin abaut 2 months and felt better than ever. Unfortunately I am relapsing.
So now I put myselve back on a strickt diet and all remedies. Exept my body doesn't seem to like the Nystatin. I have been taking if for abouot 4 days now and just started to feel worse. My heart is pounding again and it starts racing as soon I walk up stairs. I am not experiencing depression or brain fog and my throat feels tight and ichy.

at the moment i am taking: Valerian, Magnesium, Zink, Ester C, L- Lysine, Twinlab Yeast Fghters, Pau D'Arco Tea,
in 4 Day Rotation Garlic, Oregano oil, Grape Seed Extact and Capeylic acid.
Please let me know what you suggest me to do
Looking forward to your answer
Holger



Re: Dr. Stoll

Posted by Happygal on July 23, 2003 at 22:54:17:

In Reply to: Dr. Stoll posted by holger on July 23, 2003 at 22:40:54:

Hi Holger,

Have you been doing the Skilled Relaxation practice recommended on this website?

Best wishes,
Happygal



It could be die-off!

Posted by labrat on July 24, 2003 at 07:57:51:

In Reply to: Dr. Stoll posted by holger on July 23, 2003 at 22:40:54:

When I initially started taking Nystatin, I had a herxheimer reaction and felt flu-like symptoms for around 4 -5 days.


I'd stick with it, be kind to yourself and see how you feel in a couple of days. If you STILL feel bad in 2-3 days, then you'll need to look at other causes.

~~~8>



Re: Dr. Stoll

Posted by holger on July 24, 2003 at 08:32:25:

In Reply to: Re: Dr. Stoll posted by Happygal on July 23, 2003 at 22:54:17:

HI Happygal
I am useing a biofeedback devise called " freeze framer" It connects to your PC which I think works very well. Did you hear about it and do you think that might help me in my situation. I am so upset that i forgot about haw bad this candida can make you feel otherwise I would never have discontinued my diet and remedies.
Thanks Holger



Re: It could be die-off!

Posted by holger on July 24, 2003 at 08:37:42:

In Reply to: It could be die-off! posted by labrat on July 24, 2003 at 07:57:51:

I do agree with you. it could be die off. but because i get short of breath and a pounding heart I am so close to panic attacks I would rather go a different rout. Maby if I take natural antifungals I will lower the yeast level in My body and in a couple of days I can give nystatin another attempt and the die off might be not as bad.
thanks for your help
holger

Follow Ups:


Re: Dr. Stoll

Posted by Walt Stoll on July 24, 2003 at 08:43:38:

In Reply to: Dr. Stoll posted by holger on July 23, 2003 at 22:40:54:

Hi, Holger.

How long did you do what worked before stopping any part of the program? This sounds like a case of someone who should not have stopped what ever was working for a couple of years (if ever).

Walt



Re: Dr. Stoll

Posted by holger on July 24, 2003 at 08:54:31:

In Reply to: Re: Dr. Stoll posted by Walt Stoll on July 24, 2003 at 08:43:38:

I was on the diet including nystatin for 2 months and and natural stuff 4 months and than started with biofo feeback improoved so much that I thought I could stop whatever I was taking. Having a pounding, raceing heart shortness of breath really scares me even that I had the same symptoms a couple of months ogo.And the nystatin just gets me so close to panic attacks and I felt like crap the last two days. do you think i should continue whith it in a smaller dose, ore should I just go the natural way?
Thanks soooo much
Holger



Re: Dr. Stoll

Posted by Jayne on July 24, 2003 at 09:17:17:

In Reply to: Re: Dr. Stoll posted by holger on July 24, 2003 at 08:54:31:

Holger....may I ask, what helped your shortness of breath??

thanks



Re: Dr. Stoll

Posted by holger on July 24, 2003 at 09:19:58:

In Reply to: Re: Dr. Stoll posted by Jayne on July 24, 2003 at 09:17:17:

I stopped the Nystatin
Holger

Follow Ups:


Re: Dr. Stoll

Posted by Happygal on July 24, 2003 at 09:40:56:

In Reply to: Re: Dr. Stoll posted by holger on July 24, 2003 at 08:32:25:

Hi Holger,

Someone posted on the BB about the freeze framer a while back. It sounds like it gives feedback about whether you are relaxing or not. I would still also use the description in the glossary of the "relaxation response" and use both to be sure relaxation is happening.

So, you misstepped. It happens. Just get back on track and keep moving forward!!

I hope you feel better soon.

Best wishes,
Happygal

Follow Ups:


Re: Dr. Stoll

Posted by labrat on July 24, 2003 at 11:21:12:

In Reply to: Re: Dr. Stoll posted by holger on July 24, 2003 at 08:54:31:

I'm sure Doc Stoll will comment, but I was on Nystatin for around a year. Two months isn't even close to being done! Were you diagnosed with candida? Did your doctor tell you to stop based on another test that showed it was back to normal levels? Hopefully, you will stick to it longer this time! It takes a short time to mess up your gut ecology, but a very long time to fix it :-(

Hope you feel better soon.

~~~8>

Follow Ups:


Re: Dr. Stoll C-RS relapse (Archive.)

Posted by Walt Stoll on July 24, 2003 at 12:07:38:

In Reply to: Re: Dr. Stoll posted by holger on July 24, 2003 at 08:54:31:

Thanks, Holger.

You found it worked so well that you became overconfident.

Listen to labrat.

It will be harder to get rid of the symptoms this time. MY suggestion would be to just do the serious wellness and after about 3 months start the nystatin for at least 8 weeks WHILE continuing the wellness (3 legged stool).

Then, since you had a recurrence, if it were me, I would continue the wellness for another year or so and then you might be able to ease up a little.

Let us know how you do.

Walt

Follow Ups:


[ Candida Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!